# SDR CALA2021053100771

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 102,498 hours, 10,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST FND OHAR EMERGENCY LIGHT NOT ILLUMINATED REFER HAECO NON-ROUTINE NO.:9440093,  REPLACED OHAR BATT PACK AND OPERATIONAL TESTED WAS NORMAL PER AMM 33-51-15-800-801-C5 REV.91.
